# SDR HALA2021030500035

- Difficulty date: February 28, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 13,984 hours, 2,092 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 361 CHECK SLIDE PRESSURE FOR 1 R DOOR ON FAP. CORRECTIVE ACTION: REMOVED AND REPLACED 1R SLIDE. (6779131)
